MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A physician contacted technical solutions to report a patient with an underinfusion volume discrepancy.The expected volume was 6ml and the actual aspirated volume was 20ml.Physician reported that the patient did not have any pump errors when they were last inquired.They also reported that the patient had fallen since the time of their last refill.The patient reported a complete lack of therapy.Follow up information was provided by the clinical specialist (cs) that confirmed that a cap study was performed and the physician was unable to aspirate.The physician planned on draining the pump reservoir and leaving it idle.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter revision kit, verification of all final testing performed by/on the catheter revision kit, and packaging for subject catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with catheter revision kit function.Device remains implanted and was not returned for additional evaluation and investigation.As additional investigation was not performed, a definitive root cause could not be determined.Clinical specialist (cs) stated that the physician did not indicate that the patient's fall was related to the issues that they were seeing with their pump therapy.If additional information becomes available, a supplemental mdr will be sent.(b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key12795575
Report Number3010079947-2021-00313
Device Sequence Number14685207
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)190203(10)23100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2019
Device Model Number11830
Device Catalogue Number11830
Device Lot Number23100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale